Shy Passions Forum







STEP 1) Click Into Any Category - STEP 2) Click NEW TOPIC - STEP 3) Post! It's that simple!
Members with accounts over 24 hours old are encouraged to click into the Introduction Area category to say hello!
Have fun!





Prescriptions for severe shyness

 
Post new topic   Reply to topic    Shy Passions Forum index -> General Discussion
View previous topic :: View next topic  
Author Message
dallazkatt




dallazkatt

Joined:
August 16, 2008
Posts: 8

PostPosted:     Post subject: Prescriptions for severe shyness
Reply with quote
Does anyone here believe in medications for shyness? I ask because recently I met a guy that I believed would benefit from this type of medicine and while we were chatting I suggested it. I wish I wouldn't have though. Sad Sometimes I just say things without thinking. I ramble so much when I get nervous. Embarrassed

Back to top


aries88
(deleted)









Posted:     Post subject:

Why? How did he react? Lots of people claim medications for social anxiety help. I think it's best to try cognitave behavioral therapy first and only take medications as a last resort. Something mild like Buspar would be good to try as a first medication.

Back to top

dallazkatt




dallazkatt

Joined:
August 16, 2008
Posts: 8

PostPosted:     Post subject:
Reply with quote
He didn't respond to my comment. It was our first date and apparently our last. I haven't heard from him since. It's a shame, I liked him.

Back to top


aries88
(deleted)









Posted:     Post subject:

It probably was not that specific comment that did it. I do not understand how shy guys make any headway in the dating and mating game, as I like to call it. Who asked who out on the date - you or him?

Back to top

nov1509




nov1509

Joined:
November 15, 2009
Posts: 36

PostPosted:     Post subject:
Reply with quote
` So has anyone actually found something that works ?
Personally, I'm not at all interested in medication that are just 'happy pills'.
I need something for nervousness (constant worrying )

dallaskatt , didn't mean to hijack the conversation.

Back to top

nov1509




nov1509

Joined:
November 15, 2009
Posts: 36

PostPosted:     Post subject:
Reply with quote
` I read something in the paper about how that medication actually allters personality.
I had suspected this for some time, and fear that if I get on medication again, I will lbecome 'someone else'.



Back to top


dstille28
(deleted)









Posted:     Post subject:

Benzos definately work until they become a problem, which they almost surely will. They made me feel like my old self +1. But tolerance builds quick and the effect can stop along with slight withdrawals unless you up your dose. Not to mention the absolute withdrawals from hell if you stop cold. If you can manage to take a low dose maybe a few times a week you might be alright.

Buspar I'm not entirely sure about, I've been on it for a little over a month and sometimes I think it might be doing something but I'm not quite sure. Definitely doesn't seem to do much. For the first few weeks it gave me very annoying almost painful nerve zaps in my back and sometimes in my brain. I actually think it fixed a pinched nerve in my back (probably sounds crazy but I honestly think it may have). I haven't noticed much when missing a dose and I'm probably gonna quit it soon.

SSRI/SNRI's apparently work for some people but I've tried three of them and had to quit after the first pill cause the effects were so horrible. Effexor was the worst, made me feel like I was on something similar to mdma but extremely nauseous and not enjoyable at all. Not sure if the person above me is talking about buspar or ssris (happy pills), but buspar doesn't seem to affect personality at all and while on effexor I felt like a completely different person and not in a good way.

Kratom is pretty amazing and can put you in a state of absolute bliss until the high stops working much, then it just makes you kinda numb to everything including emotions. It gave me the best sleep and most vivid dreams of my life on a nightly basis and I could easily sleep 10 hours on it or more. It also makes it extremely difficult to wake up and can cause weight loss, or less common weight gain according to some people. Caused me to lose a lot of weight that I didn't want to. The physical withdrawals last a few days to a week and are very similar to having a bad cold to minor flu along with some insomnia. Overall it doesn't do much in the long term cept make you not care about things while you're on it. Not sure if I'd recommend it or not, I found it extremely addicting.









Back to top

Display posts from previous:   
Post new topic   Reply to topic     Shy Passions Forum index -> General Discussion All times are GMT - 6 Hours
Page 1 of 1

 


© phpBB Limited







  • Home | Your Account | Search

    | Contact | Advertise on this Site

    | Journalists, Bloggers & Press Inquiries

    | Online Dating Directory Webmasters

    | Affiliate Program

    | Passions Network : Free Dating, Chat & Social Networking

    | Terms | Privacy Policy

    © 2004 - 2019